# SDR P5CA9800916

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Peeling
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - LT INBD ELEVATOR T/E O/B AREA UPPER SURFACE COATING PEELING.  REPAIRED PER SRM 51-10-01, 51-10-02.
